# SDR SWAA2018021519773

- Difficulty date: February 2, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 18,971 hours, 8,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO DOOR FOUND THE SHIELD CORRODED BETWEEN BS 767 TO 787, RBL 28.   R & R THE SHIELD IAW DWG & SRM.
